If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US national poison hotline at 1-800-222-1222. Canadian residents should call their local poison control center directly. Symptoms of overdose may include headache, sweating, shakiness, increased hunger, vision changes, nervousness, tiredness, seizures, loss of consciousness.
It is very important to follow your insulin regimen exactly. Do not miss any doses of insulin. Discuss specific instructions with your doctor now in case you miss a dose of insulin in the future.
Do not share this medication, needles, or syringes with others.
It is recommended you attend a diabetes education program to understand diabetes and all the important aspects of its treatment, including meals/diet, exercise, personal hygiene, medications, and getting regular eye, foot, and medical exams.
Keep all medical appointments. Laboratory and/or medical tests (e.g., liver and kidney function tests, fasting blood glucose, hemoglobin A1c, complete blood counts) should be performed periodically to monitor for side effects and response to therapy.
Wear or carry identification stating that you have diabetes and are using this drug. (See Medical Alert section.)